# SDR SWIA201230076

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 21,860 hours, 17,858 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET AT 1000 ABL.  (FLT 6281)  REPLACED WATER SEPARATOR COALESCERS IN REF TO AMM.
